MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD INTEGRA; SYRINGE, ANTISTICK

BECTON DICKINSON MEDICAL SYSTEMS BD INTEGRA; SYRINGE, ANTISTICK
Catalog Number 305270
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Material#: 305270.Batch number#: 4214080.It was reported that the bd integra needle pulled out of the hub.The following information was provided by the initial reporter: verbatim#: rcc received a complaint via email.Email(s) attached.Item(s): bd integra syringe with precision guide needle 3mm 25g x1 inch lot(s): 4214080.Date incident occurred: (b)(6) 2024.Was the patient impacted? yes.If yes, describe: syringe defective.Patient attempted to inject 0.5ml of testosterone but the needle blew straight out of the hub of the syringe.Needle went completely into customer¿s hip.Rushed to er and will now be seeing a surgeon on tuesday to schedule to have it removed.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD INTEGRA
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21000065
Report Number1213809-2024-00987
Device Sequence Number9857944
Product Code MEG
UDI-Device Identifier30382903052708
UDI-Public(01)30382903052708(11)240801(17)290731(10)4214080
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305270
Device Lot Number4214080
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date12/23/2024
Supplement Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown